On Size Ramsey Numbers of Graphs with Bounded Degree

G

on n vertices with maximum degree three and the size Ramsey number where and c are positive constants.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received December 21, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rödl, V., Szemerédi, E. On Size Ramsey Numbers of Graphs with Bounded Degree. Combinatorica 20, 257–262 (2000). https://doi.org/10.1007/s004930070024

Download citation

Keywords

  • Positive Constant
  • Maximum Degree
  • Bound Degree
  • Ramsey Number